# SDR 2013FA0000018

- Difficulty date: December 27, 2012
- Submitted: January 11, 2013
- Operation: General aviation
- Aircraft: N6001L
- Make and model: Cessna 550
- Aircraft serial: 5500169
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215286
- Part serial: 0967
- Condition: Cracked
- Location: Right
- Part time: 501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRAKE ASSY SEIZED JUST PRIOR TO TAKEOFF ROLL DUE TO A CRACKED STATOR DIS LEAVING ACFT STRANDED ON THE ACTIVE RUNWAY.  ON FURTHER INVESTIGATION, MX NOTED THAT BOTH BRAKE ASSY STATOR DISC WERE CRACKED WITH THE MOST INBD BEING THE MOST SEVERE.  BRAKE ASSY HAD 501 LANDING SOH AT THE TIME OF FAILURE AND HAD UNDERGONE THE PHASE MA INSPECTION 108 LANDING AGO.  BOTH STATOR DISC WERE "CHG E" AND COMPLIANT WITH AD 2004-09-05.
